Israel Journal of Mathematics

, Volume 46, Issue 1–2, pp 12–32

Random matrix products and measures on projective spaces

  • H. Furstenberg
  • Y. Kifer
Article

Abstract

The asymptotic behavior of ‖XnXn−1X1υ‖ is studied for independent matrix-valued random variablesXn. The main tool is the use of auxiliary measures in projective space and the study of markov processes on projective space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. L. Doob,Stochastic Processes, Wiley, New York, 1953.MATHGoogle Scholar
  2. 2.
    H. Furstenberg,Noncommuting random products, Trans. Am. Math. Soc.108 (1963), 377–428.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    H. Furstenberg and H. Kesten,Products of random matrices, Ann. Math. Stat.31 (1960), 457–469.MathSciNetMATHGoogle Scholar
  4. 4.
    H. Hennion,Loi des grands nombres et perturbations pour des produit reductibles de matrices aléatoires indépendantes, preprint, 1983.Google Scholar
  5. 5.
    Y. Kifer,Perturbations of random matrix products, Z. Wahrscheinlichkeitstheor. Verw. Geb.61 (1982), 83–95.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Y. Kifer and E. Slud,Perturbations of random matrix products in a reducible case, inErgodic Theory and Dynamical Systems, to appear.Google Scholar
  7. 7.
    J. F. C. Kingman,Subadditive ergodic theory, Ann. Probab.1 (198?), 883–909.MathSciNetGoogle Scholar
  8. 8.
    V. I. Oseledec,A multiplicative ergodic theorem, Lyapunov characteristic numbers for dynamical systems. Trans. Mosc. Math. Soc.19 (1968), 197–221.MathSciNetGoogle Scholar
  9. 9.
    M. S. Raghunathan,A proof of Oseledec's multiplicative ergodic theorem, Isr. J. Math.32 (1979), 356–362.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Hebrew University 1983

Authors and Affiliations

  • H. Furstenberg
    • 1
  • Y. Kifer
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerasalemJerusalemIsrael

Personalised recommendations